# SDR SWAA2021121452559

- Difficulty date: December 12, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 12,863 hours, 6,071 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT SERVICE DOOR SLIDE IS LOOSE AND NEEDS TO BE CHECKED. ; / [01] AFT. LT. SVC. DOOR SLIDE APPEARS TO HAVE PLAY AT GIRTH BAR FLAP. TUCKED IN GIRTH BAR FLAP REF SIP.
